MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 00884450433959
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
We had an issue where the handpiece was acting funny and was saying no connection and then it would be ready then you would have to press the start button multiple times during the procedure.We could not determine at that time if it was the base or the hand piece.Another hand piece was obtained that matches the same lot # and expiration date and item #.Turned the machine off to allow it to rest, came back and turned the machine back on, plugged the new hand piece in that we were prepared to waste to test it with it never produced an issue.Plugged the fieldpiece in again after a few minutes it did give us warning.Unplugged it and plugged the new handpiece in again just to verify, no issues unplugged it one last time, and we still got an issue with a handpiece that was in the field.We are saying at this point, it is the handpiece, and not the cord that's attached that's disposable and not the machine.

Brand Name
SCOUT®
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key19114959
Report Number19114959
Device Sequence Number12538366
Product Code NEU
UDI-Device Identifier00884450433959
UDI-Public(01)00884450433959(11)230522(10)H2675112
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
Report Date (Section F) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450433959
Device Catalogue NumberHPSU-01/B
Device Lot NumberH2675112
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight70 KG
Date Report Sent to FDA01/23/2024